Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Took Mucinex Fast and then Claritin. Is it safe to take Excedrin for headache?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 1109 Questions
I took Mucinex Fast XXXXXXX about 6 hours ago, then took a Claritin about 3.5 hours ago. Is it ok to take an Excedrin for a headache now?
Posted Fri, 18 Oct 2013 in Headache and Migraines
Answered by Dr. Manjeth Kumar G 50 minutes later
Brief Answer:
Yes. You can take Excerdin for Headache.

Detailed Answer:
Welcome to XXXXXXX

I have gone through your query and understand your concern.

Mucinex fast XXXXXXX contain dextromethorphan, guaifenesin, and phenylephrine.

Dextromethorphan is a cough suppressant.
Guaifenesin is an expectorant.
Phenylephrine is a decongestant.

Claritin contains Loratidine.

Loratidine is an antihistamine.

Excedrin contains a combination of acetaminophen, aspirin, and caffeine.

All these tablets are recommended in a prescribed dose.
There is no major interaction between these drugs.

You can take Excerdin Now for for your Headache.

Hope this helps.
Please reply for further queries.
Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor